MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PPICC PROVENA 4F DL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PPICC PROVENA 4F DL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer line is too deep (clearly on cxr and with patency issues because of) with no negative deflections on 3cg print out and vice-versa negative deflection on well placed picc tip.The patient had runs of vtach because the line was into the atrium.This picc was removed during an over the wire exchange to decrease catheter length.Lines had excellent 3cg waveforms to confirm tip location.
 
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refz3340 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (refz3340) have been reported from the same facility.
 
Event or Problem Description
It was reported by the customer line is too deep (clearly on cxr and with patency issues because of) with no negative deflections on 3cg print out and vice-versa negative deflection on well placed picc tip.The patient had runs of vtach because the line was into the atrium.This picc was removed during an over the wire exchange to decrease catheter length.Lines had excellent 3cg waveforms to confirm tip location.Additional information received: a double lumen picc was placed without incident to right arm of patient for long term antibiotics.Cath was trimmed to 50cm after measuring external landmarks, patient in nsr, no pacemaker, no ectopy, no artifact on ecg, able to clear line at bedside with 3cg technology with maximal p wave amplitude and no negative p wave deflection.That night patient had runs of vtach during ambulation or repositioning in bed.A cxr was ordered and line was in right atrium.Vascular access services replaced line with a shorter picc in the am.It was stated a statlock securement device was used.No migration after insertion, external length at 0cm.The patient is being treated for osteomyelitis.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DOT PPICC PROVENA 4F DL 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15782480
Report Number3006260740-2022-05032
Device Sequence Number6676038
Product Code LJS
UDI-Device Identifier00801741213304
UDI-Public(01)00801741213304
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberCK000992
Device Lot NumberREFZ3340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexUnknown
Patient Weight83 KG